Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

falls was posted 12/30/2010 05:39 pm by Anonymous
E-mail Address:

Message Text
Is she on a lot of pain meds or nausea meds (compazine, phenergan, ativan) that can be sedating? My mom becomes unsteady with these before getting sleepy/confused.

Also, some nutritional deficiencies can cause unsteady gait due to neuropathy. Maybe check B12 for sure.

That is WAY too many falls. I would see the doctor soon so they can think about what's going on.

Reply to this message | Return to Main Message List


Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am